# SDR HNAA2012092500963

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 405.737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME BS 405.737 AND STR 21P AND BRACKET BETWEEN STR.22P AND 21P.  REMOVED CLEAR FROM STR 22P SEAT RAIL TO FRAME BRACKET.  BLENDED LIGHT CORROSION TO WITHIN LIMITS IAW SRM 51-20-11.  ALODINED AND PRIMED.  REINSTALLED IAW DWG 85320777.
